MAUDE Adverse Event Report: BARD ACCESS SYSTEMS EQUISTREAM LONG-TERM HEMODIALYSIS CATHETER WITH PRELOADED STYLET 14.5F; CATHETER, HEMODIALYSIS, IMPLANTED

BARD ACCESS SYSTEMS EQUISTREAM LONG-TERM HEMODIALYSIS CATHETER WITH PRELOADED STYLET 14.5F; CATHETER, HEMODIALYSIS, IMPLANTED
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer, at this time, for evaluation.A lot history review (lhr) of rezj0398 showed one other similar product complaint(s) from this lot number.The complaints for this lot number (rezj0398) have been reported from the same (b)(6) facility.Device not yet returned for evaluation.
 
Event or Problem Description
It was reported that equistream was inserted (b)(6) 2016.It was stated that the venous clamp on the catheter broke.It was reported that the clamp had been in place for 9 months and broke at the base, no problems were noticed with engaging the clamp prior to the break.The catheter was accessed for infusion and aspiration 3 times a week.The catheter and dressing were cleaned every week with 2% w/v chlorhexidine gulconate and 70% v/v isopropyl alcohol.It was stated that the hospital procedure protocol for a dialysis catheter is to replace the clamp and complete an incident report.No patient harm was reported.

Brand Name
EQUISTREAM LONG-TERM HEMODIALYSIS CATHETER WITH PRELOADED STYLET 14.5F
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6692321
Report Number3006260740-2017-00982
Device Sequence Number992892
Product Code MSD
UDI-Device Identifier00801741013706
UDI-Public(01)00801741013706
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K090101
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2017
Device Model NumberN/A
Device Catalogue Number5903230
Device Lot NumberREZJ0398
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1